Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Red, patchy, sore, itchy penis, discharge with smell. Used ointments, no relief. Solution?

I have had penile thrush since february 2011 and have several creams. I have been checked for STI s and all tests came back negative. Ive had urine samples and swabs which recently found no thrush but my penis still gets red, patchy, sore, itchy with a bit of discharge and funny smell. I was sent to see a Urologist at the hospital who has given me BETNOVATE RD OINTMENT 0.25mg and I have been using it for 6 days but my penis still is coming up in red patches . What should I do?
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you may be having candidal balanoposthitis. It is caused by Candida albicans. You should undergo blood tests to rule out DM,HIV,anaemia or immunocompromised conditions. Take antifungal like itroconazole or ketoconazole for two weeks. If there is itching, take antihistaminic like levocetirizine. Apply clotrimazole or miconazole cream. Take Sitz bath in dettol containing water. I hope you may be improved.

Dr. Ilyas Patel MD
Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor